# SDR P5CA2021062100246

- Difficulty date: June 18, 2021
- Submitted: July 16, 2021
- Operation: Air carrier
- Aircraft: N643GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37809
- Aircraft time: 21,298 hours, 5,535 cycles
- Engine: Ge CF680C2B7F
- System (JASC): 7500 · Engine Bleed Air System
- Part: Shutoff Valve
- Part number: 8085561
- Part serial: 9805231
- Condition: Inoperative
- Location: Rt Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT ENGINE HPSOV INOP ( HIGH PRESSURE SHUTOFF VALVE(HPSOV) SYSTEMS CF6-80C2 .  C CHECK, LP 1311040, ITEM M3: REMOVED AND REPLACED RIGHT ENGINE INTERMEDIATE PRESSURE CHECK VALVE IAW 36-11-06-404-009-001. HPSOV ACTIVATED IAW 36-11-07-424-016-001. OPS CHECKED GOOD DURING ENGINE RUN.
